# SDR UIEA2021080201669

- Difficulty date: August 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Engine: Ge CF680C2B6F
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT NAI ON, LEFT ENG N1 2% LOWER THAN R ENG. LEFT N1 SHOWED 103.1, R ENG SHOWED 105.5. AFTER NAI SWITCH OFF, BOTH ENG SHOWED SAME N1( PERFORMED FIM TASK 77-12 FT 825, NO DISCREPANCIES FOUND. RUN ENGINES 1 AND 2 ABOVE IDLE AND NAI ON. IAW B767 AMM 77-00-00. UNABLE TO DUPLICATE DISCREPANCIES AT THIS TIME, OPS CHECK NORMAL, PARAMETERS WITHIN LIMITS.
